# SDR R61A201312141335

- Difficulty date: December 14, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 16,119 hours, 12,804 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Sleeve
- Part number: 2801A000005
- Condition: Corroded
- Location: Lt Mlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LEFT MLG SHOCK STRUT TO RETRACT ACTUATOR ATTACHMENT BOLT SLEEVE HAS PITTING.  MAINTENANCE R & R THE LT MLG SHOCK STRUT RETRACT ACTUATOR BOLT SLEEVE IAW AMM 32-11-01.
